MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DUAL PORT FEEDING ADAPTER 20F; MISC. FEEDING PRODUCTS

BARD ACCESS SYSTEMS DUAL PORT FEEDING ADAPTER 20F; MISC. FEEDING PRODUCTS
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the patient complained of loose cap and leakage from the adaptor.The health professional confirmed that the cap of adaptor was loose.The adaptor had been used since (b)(6) 2017.No reported patient harm.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred per 21 crf803.19.
 
Event or Problem Description

Brand Name
DUAL PORT FEEDING ADAPTER 20F
Common Device Name
MISC. FEEDING PRODUCTS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6546170
Report Number3006260740-2017-00576
Device Sequence Number13650372
Product Code KNT
UDI-Device Identifier10801741080934
UDI-Public(01)10801741080934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number000333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2017
Event Location Hospital
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer05/18/2017
Initial Report FDA Received Date05/04/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1